# SDR TWAA9818206

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 565
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION ON LOWER SIDE OF STRINGER 38R, STA 565.  CUT OUT CORROSION PER SRM 51-10-03 PAGE 16.  INSTALLED SECTION OF STRINGER AT 38R STA 565 PER SRM 53-00-03, FIG 202.
